# SDR LR7A00136

- Difficulty date: June 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION,  FOUND RT AFT FS 813E SKIN SUPPORT STIFFENER CORRODED.   REPLACED STIFFENER PER SRM SMP 583-51-70.  NR 39367.
